# SDR IPXA2019011137746

- Difficulty date: December 31, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532083200400
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MAIN CABIN FLOOR PANEL 251KM HAS CORNER CRACKED. REPAIRED DAMAGED MAIN CABIN FLOOR PANEL 251KM IAW EO A300-5320-42721-F APPENDIX A. (MAJOR)
